# SDR CA980915021

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10PW
- Condition: Faulty
- Location: Ac System
- Part time: 4,967 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, BOTH AC BUSSES WENT OFF THE LINE.  COULD NOT BE RESET.  BOTH ATTITUDE AND HEADING REFERENCE WERE LOST.  AS THEY WERE IN VMC CONDITIONS, RETURNED TO THE AIRPORT. INVESTIGATION REVEALED THE RIGHT HAND INVERTER WAS AT FAULT.  BUT A SINGLE LOSS SHOULD NOT BECOME A TOTAL A/C LOSS.  RAYTHEON CONTACTED. SUBMITTER STATED APPARENTLY A MOD HAD BEEN MADE BY THE MANUFACTURER BUT WAS NOT MANDATORY.  MOD INTRODUCED TO COVER S/N 804 AND AFTER. THE UNITS IN THE CASE WERE RECOMMENDED FOR REPLACEMENT WITH POST S/N 804 THAT HAVE BEEN UPGRADED.  PART TC:  5,870.
